Vol 27 No 5 (2022)

Vol 27 No 5 (2022)

Nonlinear Analysis: Modelling and Control
Published 2022-09-01

Articles

823-840
PDF
Jia Liu | Yun Kang
Spatiotemporal dynamics of a diffusive predator–prey model with fear effect
Abstract views 394 | Article downloads (PDF) 454
841-862
PDF
Lixia Wang | Pingping Zhao | Dong Zhang
Infinitely many sign-changing solutions for an elliptic equation involving double critical Hardy–Sobolev–Maz’ya terms
Abstract views 328 | Article downloads (PDF) 362
863-878
PDF
Ganesan Arthi | Kalaiselvan Suganya | Juan J. Nieto
Controllability of nonlinear higher-order fractional damped stochastic systems involving multiple delays
Abstract views 342 | Article downloads (PDF) 438
879-903
PDF
Taqi A.M. Shatnawi | Ahmed Boudaoui | Wasfi Shatanawi | Noura Laksaci
Solvability of a system of integral equations in two variables in the weighted Sobolev space W(1,1)-omega(a,b) using a generalized measure of noncompactness
Abstract views 368 | Article downloads (PDF) 253
927-947
PDF
Bruno Buonomo | Rossella Della Marca | Salvatore Rionero
Oscillation thresholds via the novel MBR method with application to oncolytic virotherapy
Abstract views 241 | Article downloads (PDF) 213
948-963
PDF
Pradip Ramesh Patle | Moosa Gabeleh
On a new variant of F-contractive mappings with application to fractional differential equations
Abstract views 272 | Article downloads (PDF) 280
964-979
PDF
Xuping Zhang | Yanli Xi | Donal O’Regan
Well-posedness and stability for fuzzy fractional differential equations
Abstract views 244 | Article downloads (PDF) 274
980-993
PDF
Changjin Xu | Mati ur Rahman | Dumitru Baleanu
On fractional-order symmetric oscillator with offset-boosting control
Abstract views 210 | Article downloads (PDF) 227
994-1008
PDF